Table of Contents
Journal of Applied Mathematics and Decision Sciences
Volume 2005, Issue 4, Pages 225-240

Partially clairvoyant scheduling for aggregate constraints

Lane Department of Computer Science and Electrical Engineering (LDCSEE), West Virginia University, Morgantown 26506, WV, USA

Received 10 February 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Subramani, “Partially clairvoyant scheduling for aggregate constraints,” Journal of Applied Mathematics and Decision Sciences, vol. 2005, no. 4, pp. 225-240, 2005.